side effects (read at your own peril) July 1, 2010Posted by needinc in emPulse.
add a comment
side effects (read at your own peril)
Do not take XXXX if you take nitrates, as this may cause a sudden, unsafe drop in blood pressure. Discuss your general health status with your doctor… . If you are older than age 65…, consult with your primary care physician before using this medication.
In rare instances, a sudden decrease or loss of vision has been reported. If you experience sudden decrease or loss of vision, stop taking XXXX, and call a doctor right away. Sudden decrease or loss of hearing has been rarely reported in people taking XXXX. If you experience sudden decrease or loss of hearing, contact a doctor right away.
The most common side effects of XXXX are headache, minor memory loss, diarrhea and vomiting. Less commonly, hallucinations, blurred vision, or sensitivity to light may briefly occur. In some instances loss of use of the limbs or death has also been reported; but this is rare.
With these kinds of accompanying Warnings it is a wonder anyone would dare take any kind of medication! Where is our trust in the pharmaceutical industry being compromised by legalize language? Do the benefits of our medications truly outweigh the possible side effects? Don’t misunderstand, modern medicine is a miracle workers dream come true. What we take for granted today, Aspirin and Penicillin, weren’t even known slightly over a century ago. These were miracle drugs throughout the last century, and we are still discovering more of their surprising uses today.
Still, so many things that are truly good for us always seem to come with warnings of possible detrimental side effects. Power tools (not safe for children), fine whiskey (alcoholism), or gourmet food (high cholesterol/obesity), and just about ALL medications (for legal protection). Some things should come with Warnings— Bugatti Veyrons (don’t ask…), 5 blade razors (ouch!), children (loss of privacy & and any life of your own), and even the Christian faith. Yes, the Christian faith should come with a WARNING about its side effects, just like children should.
Some side effects of faith that have been reported— first, a sense of lightness comes over you, like a great weight has been lifted off. Second, you start to perceive reality & people differently, as having intrinsic value. Then, you begin to assemble a worldview where things start hanging together instead of merely being strung together. Fourth, you start to understand your place in the grand scheme of things. You are not the center of the universe; you are a humble creation, gratefully in love with your Creator. The whole Jesus-Savior, Creation-Fall-Redemption-Fulfillment thing starts to really ring true. Finally, you start to care— about world situations, the poor, injustice, AIDS, your community, having integrity, your family, people at work, even strangers asking for $$$ on the street. There are serious side effects to the Christian faith that come upon a person when they get serious about facing the God who made them.
OR, you could continue taking XXXX, ignoring the warnings of possible detrimental side effects, and die an excruciating death. Your choice. [Did I mention there are also detrimental side effects to ignoring the claims of your Creator on your life. You have been warned!] And DO enjoy your children; you’ll get your life back someday, maybe-sorta.
Have a nice week.